# SDR QMLA2017120717137

- Difficulty date: December 6, 2017
- Submitted: December 15, 2017
- Operation: Air carrier
- Aircraft: N779LF
- Make and model: Bolkms BK117C2
- Aircraft serial: 9103
- Aircraft time: 5,231 hours, 15,832 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: B183M1059101
- Condition: Corroded
- Location: Cockpit
- Part time: 5,231 hours, 15,832 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE REMOVING THE VIBRATION DAMPER UNDER PILOTS SEAT FOUND STIFFENER ASSEMBLY CORRODED THAT THE VIBRATION DAMPER ATTACHES TO.
